Open Access
2014 Approximation by Certain Linear Positive Operators of Two Variables
Afşin Kürşat Gazanfer, İbrahim Büyükyazıcı
Abstr. Appl. Anal. 2014(SI08): 1-6 (2014). DOI: 10.1155/2014/782080


We introduce positive linear operators which are combined with the Chlodowsky and Szász type operators and study some approximation properties of these operators in the space of continuous functions of two variables on a compact set. The convergence rate of these operators are obtained by means of the modulus of continuity. And we also obtain weighted approximation properties for these positive linear operators in a weighted space of functions of two variables and find the convergence rate for these operators by using the weighted modulus of continuity.


Download Citation

Afşin Kürşat Gazanfer. İbrahim Büyükyazıcı. "Approximation by Certain Linear Positive Operators of Two Variables." Abstr. Appl. Anal. 2014 (SI08) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023059
MathSciNet: MR3212447
Digital Object Identifier: 10.1155/2014/782080

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI08 • 2014
Back to Top